# SDR SWAA2024102144189

- Difficulty date: October 1, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER ATTACH ANGLE BS946 RBL24 WL208. MARKED<[01] REMOVED AND REPLACED UPPER ATTACH ANGLE BS946 RBL24 WL208 IAW SRM B737-8 SRM 51-40-02-0G-0 PAR 4 FIGURE4 VIEW A; AND DWG 147A5400.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
